W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
PXT261412 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Codes |
Aneurysm expansion (4597); Clinical Endoleak (4843)
| Date of Event |
04/10/2017
Type of Reportable Event
Serious Injury
Event or Problem Description
The following information was reported to gore: on (b)(6) 2012, this patient underwent an endovascular treatment for abdominal aortic aneurysm using gore® excluder® aaa endoprosthesis.On (b)(6) 2016, transcatheter arterial embolization for a type ii endoleak was performed.(this event has been separately reported under report number 3007284313-2025-03941.) on (b)(6) 2017, as a further reintervention, an open aneurysmorrhaphy was performed for aneurysm enlargement due to remaining type ii endoleak.The devices still remained in the patient.The patient tolerated the procedure.
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Additional Manufacturer Narrative
H6: investigation findings and conclusions were updated to c19 and d12, respectively.H6: code d12: according to the gore® excluder® aaa endoprosthesis instructions for use, adverse events that may occur and / or require intervention or additional intraoperative procedure time include, but are not limited to: endoleak, aneurysm enlargement.H6: code c19: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.